# SDR CA110228015

- Difficulty date: February 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 4,694 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7323 · Turbine Governor
- Part: Cable
- Condition: Stiff
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SLUGGISH GOVERNOR REACTION.  FLIGHT FROM 6800` DROP OFF AT MINUS 22 DEGREES C TO THE LOWER LANDING AT 4900` -18 DEGREES C AND SHUT DOWN.  AT TAKE OFF FROM 4900` -18 C STIFFNESS IN COLLECTIVE MOVEMENT AND NR BLEED DOWN WAS EXPERIENCED.  MX WHERE ABLE TO FREE UP THE BINDING FLEX CABLE ALLOWING THE ASTAR TO RETURN TO THE HANGER. THE FLEX CABLE ATTACHES THE GOVERNOR INPUT TO THE COLLECTIVE LINKAGE VIA A SPRING, THE STIFFNESS FELT WAS THE SPRING STRETCHING AND COMPRESSING. IN THE WARMER CLIMATE AT THE VALLEY BOTTOM THERE WAS NO ANOMALIES FOUND. THE FLEX CABLE WAS REPLACED AND SKI OPERATIONS CONTINUED.
